MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer received the information from device tracking department.A memo 4d annuloplasty mitral repair ring 4dm-30 was implanted in a patient on (b)(6) 2021.A mitral valve replacement procedure was performed on (b)(6) 2025 due to the mitral regurgitation.No other information has yet been received from the site.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
MDR Report Key21999752
Report Number3019892983-2025-01008
Device Sequence Number21214972
Product Code KRH
UDI-Device Identifier08022057015433
UDI-Public(01)08022057015433(240)4DM-30(17)260825
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2025
Report Date (Section F) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model Number4DM-30
Device Catalogue Number4DM-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer04/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale